MathSciNet Relay Station
MathSciNet bibliographic data
MR211050 (35 #1932) 35.20
Ladyženskaja, O. A.; Rivkind, V. Ja.; Uralʹceva, N. N. Solvability of diffraction problems in the classical sense. (Russian) Trudy Mat. Inst. Steklov. 92 1966 116–146.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement